# SDR ASAA0842723

- Difficulty date: March 4, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT INBD AND OUTBD END DELAMINATED NR 5 SLAT DELAMINATIONS.  REPAIRED IAW B737 400 SRM CH 51 70 10 REPAIR 4.
